Pacific Journal of Mathematics

Nonsmooth analysis on partially ordered vector spaces. II. Nonconvex case, Clarke's theory.

Nikolaos S. Papageorgiou

Article information

Source
Pacific J. Math., Volume 109, Number 2 (1983), 463-495.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720114

Mathematical Reviews number (MathSciNet)
MR721934

Subjects
Primary: 49A52
Secondary: 46G99: None of the above, but in this section 47H99: None of the above, but in this section 58C20: Differentiation theory (Gateaux, Fréchet, etc.) [See also 26Exx, 46G05]

Citation

Papageorgiou, Nikolaos S. Nonsmooth analysis on partially ordered vector spaces. II. Nonconvex case, Clarke's theory. Pacific J. Math. 109 (1983), no. 2, 463--495. https://projecteuclid.org/euclid.pjm/1102720114


Export citation

References

  • [I] J. P. Aubin, Gradients generalises de Clarke, Ann. Sci. Math. Quebec, 2 (1978), 197-252.
  • [2] F. Clarke, Generalized gradients and applications, Trans. Amer. Math. Soc, 205 (1975), 247-262.
  • [3] F. Clarke, A new approach to Lagrange multipliers, Math. Oper. Res., 1 (1976), 167-174.
  • [4] F. Clarke, Nonsmooth Analysis and Optimization, Proceedings of the International Congress of Mathematicians, Helsinki, 1978.
  • [5] F. Clarke, Euler-Lagrange differential inclusion, J. Differential Equations, 19 (1975), 80-90.
  • [6] F. Clarke, On the inversefunction theorem, Pacific J. Math., 64 (1976), 97-101.
  • [7] F. Clarke, Generalized gradients of Lipschitz functionals, Adv. in Math., 40 (1981), 52-67.
  • [8] N. Dunford and J. Schwartz, Linear Operators, Vol. I, Wiley Interscience, New York, 1957.
  • [9] H. Halkin, Optimization Without Differentiability, Lectures Notes in Math., Vol.680, Springer 1977.
  • [10] F. Hille and R. Phillips, Functional Analysis and Semigroups, Colloq. Publ. Amer. Math. Soc.1957.
  • [II] J. B. Hiriart-Urruty. Conditions necessaires d'optimalite en programmation nondif- ferentiable, C.R.A.S., t284 (1976), 843-845.
  • [12] J. B. Hiriart-Urruty. Conditions necessaires d'optimalite en programmation nondif- ferentiable, Sur les cones tangents et leurs applications en programmation nondifferentia- ble, C.R.A.S., t285 (1977), 1381-1384.
  • [13] J. B. Hiriart-Urruty. Gradients generalises de fonctions composees applications, C.R.A.S., t285 (1977), 781-784.
  • [14] J. B. Hiriart-Urruty. Gradients generalises de fonctions composees applications, Tangent cones, generalized gradients and mathematical programming in Banach spaces, Math. Oper. Res.,4 (1979), 63-82.
  • [15] J. B. Hiriart-Urruty and L. Thibault, Existence et caracterisatwn de differantielles generalisees des applications localement Lipschitziennes d' un espace de Banach separa- ble dans un espace de Banach reflexif separable, C.R.A.S., t290 (1980), 1081-1094.
  • [16] A. Ioffe, Gradients generalisees d'une application localement Lipschitzienned'un espace de Banach dans un autre, C.R.A.S., t289 (1979), 637-640.
  • [17] A. Ioffe, Nonsmooth analysis', differential calculus of nondifferentiable mappings, Trans. Amer. Math. Soc, 266(1976), 1428-1431.
  • [19] N. S. Papageorgiou, Nonsmooth analysis on partially ordered vector spaces. Part 1: Convex case, Pacific J. Math., 107(2) (1983), 403-458.
  • [20] N. S. Papageorgiou, On the subdifferential calculus of vector valued mappings with applications in optimization, Presented in the 1 lth Inter. Sympos. on Math. Progr. (1982).
  • [21] A. Peressini, Ordered Topological Vector Spaces, Harper and Row, New York 1967.
  • [22] R. T. Rockafellar, Clarke's tangent cones and the boundaries of closed sets in R", Nonl. Anal. th. Meth. Appl., 3 (1979), 145-154.
  • [23] J. Saint-Pierre, Une extension du theorem de Strassen, C.R.A.S., t279 (1974), 5-8.
  • [24] H. Schaefer, Banach Lattices and Positive Operators, Springer, 1974.
  • [25] L. Thibault, Subdifferentials of compactly Lipschitzian vector valued functions, Ann. Math. Pur. Appl.
  • [26] M. Valadier, Sous differentiabilite de fonctions convexes a valeurs dans un espace vectorielordonne, Math. Scand., 30 (1972), 65-74.
  • [27] J. Warga, Derivate containers, inverse functions, and controllability, Calculus of Variations and Control Theory (ed. J. Russel) M.R.C. Univ. of Wisconsin, Madison, Academic Press, New York, 1976.

See also

  • I : Nikolaos S. Papageorgiou. Nonsmooth analysis on partially ordered vector spaces. I. Convex case. Pacific Journal of Mathematics volume 107, issue 2, (1983), pp. 403-458.
  • Nikolaos S. Papageorgiou. Nonsmooth analysis on partially ordered vector spaces: the subdifferential theory. ? [MR 87m:49041] Papageorgiou, Nikolaos S. Nonsmooth analysis on partially ordered vector spaces: the subdifferential theory Nonlinear Anal. 10 1986 7 615--637.